Alexei Venkov

The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics. / Venkov, Alexei; Nikitin, A. M.

In: Saint Petersburg Mathematical Journal, Vol. 5, No. 3, 1994, p. 419-484.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A & Nikitin, AM 1994, 'The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics' Saint Petersburg Mathematical Journal, vol. 5, no. 3, pp. 419-484.

APA

Venkov, A., & Nikitin, A. M. (1994). The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics. Saint Petersburg Mathematical Journal, 5(3), 419-484.

CBE

Venkov A, Nikitin AM. 1994. The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics. Saint Petersburg Mathematical Journal. 5(3):419-484.

MLA

Venkov, Alexei and A. M. Nikitin. "The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics". Saint Petersburg Mathematical Journal. 1994, 5(3). 419-484.

Vancouver

Venkov A, Nikitin AM. The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics. Saint Petersburg Mathematical Journal. 1994;5(3):419-484.

Author

Venkov, Alexei ; Nikitin, A. M./ The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics. In: Saint Petersburg Mathematical Journal. 1994 ; Vol. 5, No. 3. pp. 419-484

Bibtex

@article{50dd0ac017b011de8317000ea68e967b,
title = "The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics",
author = "Alexei Venkov and Nikitin, {A. M.}",
year = "1994",
language = "English",
volume = "5",
pages = "419--484",
journal = "St. Petersburg Mathematical Journal",
issn = "1061-0022",
publisher = "American Mathematical Society",
number = "3",

}

RIS

TY - JOUR

T1 - The Selberg trace formula, Ramanujan graphs and some problems in mathematical physics

AU - Venkov,Alexei

AU - Nikitin,A. M.

PY - 1994

Y1 - 1994

M3 - Journal article

VL - 5

SP - 419

EP - 484

JO - St. Petersburg Mathematical Journal

T2 - St. Petersburg Mathematical Journal

JF - St. Petersburg Mathematical Journal

SN - 1061-0022

IS - 3

ER -